Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 86(128), Number 3(11), Pages 367–408 (Mi msb3299)  

This article is cited in 12 scientific papers (total in 12 papers)

The Noether–Enriques theorem on canonical curves

V. V. Shokurov


Abstract: The principal result of the present work consists in the proof that an intersection of quadrics passing through a canonical curve is a reduced variety. The possible cases when the intersection of quadrics does not coincide with the curve itself are also examined in this article.
Figures: 1.
Bibliography: 8 titles.

Full text: PDF file (4309 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 15:3, 361–403

Bibliographic databases:

UDC: 513.015.7
MSC: Primary 14N05; Secondary 15H45, 53A20
Received: 03.11.1970

Citation: V. V. Shokurov, “The Noether–Enriques theorem on canonical curves”, Mat. Sb. (N.S.), 86(128):3(11) (1971), 367–408; Math. USSR-Sb., 15:3 (1971), 361–403

Citation in format AMSBIB
\Bibitem{Sho71}
\by V.~V.~Shokurov
\paper The Noether--Enriques theorem on canonical curves
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 86(128)
\issue 3(11)
\pages 367--408
\mathnet{http://mi.mathnet.ru/msb3299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=337982}
\zmath{https://zbmath.org/?q=an:0225.14017}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 15
\issue 3
\pages 361--403
\crossref{https://doi.org/10.1070/SM1971v015n03ABEH001552}


Linking options:
  • http://mi.mathnet.ru/eng/msb3299
  • http://mi.mathnet.ru/eng/msb/v128/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “An analogue of the Torelli theorem for Kummer surfaces of Jacobians”, Math. USSR-Izv., 8:1 (1974), 21–41  mathnet  crossref  mathscinet  zmath
    2. V. A. Iskovskikh, “Fano 3-folds. I”, Math. USSR-Izv., 11:3 (1977), 485–527  mathnet  crossref  mathscinet  zmath
    3. V. A. Iskovskikh, “Fano 3-folds. II”, Math. USSR-Izv., 12:3 (1978), 469–506  mathnet  crossref  mathscinet  zmath
    4. V. V. Shokurov, “Prym varieties: theory and applications”, Math. USSR-Izv., 23:1 (1984), 83–147  mathnet  crossref  mathscinet  zmath
    5. Dolgachev I. Ortland D., “Point Sets in Projective Spaces and Theta Functions”, Asterisque, 1988, no. 165, 1–210  mathscinet  isi
    6. I. A. Cheltsov, “Bounded three-dimensional Fano varieties of integer index”, Math. Notes, 66:3 (1999), 360–365  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. David Eisenbud, Sorin Popescu, “The Projective Geometry of the Gale Transform”, Journal of Algebra, 230:1 (2000), 127  crossref  mathscinet  zmath
    8. Nguyen Khac Viet, M. Saito, “On Mordell–Weil lattices for non-hyperelliptic fibrations on surfaces with zero geometric genus and irregularity”, Izv. Math., 66:4 (2002), 789–805  mathnet  crossref  crossref  mathscinet  zmath
    9. C. G. Madonna, V. V. Nikulin, “On a Classical Correspondence between K3 Surfaces”, Proc. Steklov Inst. Math., 241 (2003), 120–153  mathnet  mathscinet  zmath
    10. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. PIETRO DE POI, FRANCESCO ZUCCONI, “FERMAT HYPERSURFACES AND SUBCANONICAL CURVES”, Int. J. Math, 22:12 (2011), 1763  crossref  mathscinet  zmath
    12. Juan Migliore, Uwe Nagel, “Gorenstein algebras presented by quadrics”, Collect. Math, 64:2 (2013), 211  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:348
    Full text:132
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021